# SDR ASAA2023051643256

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,557 hours, 16,180 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND TAXING IN BOTH FMC WERE NOT AVAILABLE ON THE MCDUS FOR APPROX 3 MINS. GROUNDED - YES. C/W FMC RESET PER B737-800 FIM 34-61-836. OPS TEST NORMAL.
